# SDR USAA2014031300007

- Difficulty date: March 12, 2014
- Submitted: March 13, 2014
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 52
- Aircraft time: 77,304 hours, 34,818 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 5875
- Condition: Faulty
- Location: Cabin
- Part time: 27,821 hours, 12,536 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY POWER SUPPLY SHOWS INTERNAL FAULT.  REPLACED AFT EMERGENCY POWER SUPPLY UNIT IAW AMM 33-51-38.
